Saturday, June 04, 2011
YES! It's ugly. But it feels 10x worse than it looks.
This is what I'm dealing with right now, and have been dealing with for about a month.
I got it from using a (prescription) corticosteroid cream to clear up a reaction to another prescription medication.
Some days are better than others. On a scale of 1 to 10 (10 being the worst itching & burning imaginable), I've had a LOT of 11 & 12 days. I've been going to 3 different doctors, and none of them really know what to do other than prescribe medication (um... no more, please). This week I've mostly been in the 3 to 5 range. Home remedies (colloidal oatmeal, manuka honey, aloe, blended bananas) seem to soothe more than any of the products I've had to buy (in front of- or behind-the-counter). I've also taken this as an opportunity to change my makeup, my facial cleanser, and my laundry detergent. It can't hurt.
Auditions have been slow, and while I've done some drops & mailings, and I definitely could use the work, maybe the slow-down is a Godsend - while makeup helps, it's not a good on-camera look.
I'm hoping & praying that it goes away and isn't a lifelong condition.
I'm hoping it's just a lesson in patience and attitude adjustment, because I've had to practice both a lot. I think I've got it down now.
In the meantime, there are things that need to be done. And there are always people worse off than me who are continuing to do what they need to do.
So I sit quietly & gather myself when I need to, and then I get on with it.
I ain't no punk.